# SDR AALA202411183409

- Difficulty date: October 27, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N815AA
- Make and model: Boeing 787-8
- Aircraft serial: 40633
- Aircraft time: 32,135 hours, 4,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY FLOOR PROXIMITY LIGHT AT LAV 3F-1LC. LOWER FORWARD POSITION, LIGHT AND BEZELARE DAMAGE. REMOVED AND REPLACED FLOOR PROXIMITY LIGHT AT LAV 3F-1LC, I.A.W AMM DMC-B787-A-33-51-06-00A-520A-A AND DMC-B787-A-33-51-06-00A-720A-A.
